Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had depo, tired, breasts tender. HPT negative. Can i be pregnant?

Hi I m 24 year old female iv got 2 children I recently came off the depo provera injection as I bled continuously on it I only had 1 injection when the depo finished my periods stopped and I haven t had a period in over 2 months I m also feelin very tired my breasts are tender and I m feeling very strange moments in my lower stomach like baby movement in the very early stages. I took a pregnancy test 3 weeks ago and it was negative. What is wrong?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
thank you for your query.
You are most probably suffering from the side effects of the Depo shot.
It is common after the Depo shot to have irregular periods for a few months.
Also, breast tenderness is very common.
Obviously, you would not be feeling baby movements this early, as fetal movements are felt only after the fifth month of pregnancy.
Please consult your gynecologist for knowing the exact cause of irregular periods and also to check for pregnancy, though it is highly unikely.
Give yourself some time to come of the Depo, and if not planning further kids, use condoms meanwhile.
take care
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor